# SDR SWIA2025022841126

- Difficulty date: November 26, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Gouged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON HAS A GOUGE ON OTBD FITTING/ OTBD SIDE     (C-CHECK RO 2/26/2025)    BLENDED CHAFE AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 690-57-61-358 REV -- DATE 2024-12-31. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
